Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 2, Pages 201-208
http://dx.doi.org/10.1155/S1048953395000190

Remarks on the controllability of nonlinear perturbations of Volterra integrodifferential systems

Bharathiar University, Department of Mathematics, Coimbatore, Tamil Nadu 641 046, India

Received 1 August 1994; Revised 1 March 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Balachandran and P. Balasubramaniam, “Remarks on the controllability of nonlinear perturbations of Volterra integrodifferential systems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 201-208, 1995. https://doi.org/10.1155/S1048953395000190.